# SDR AALA20031252

- Difficulty date: November 11, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N9616
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND FORWARD ENTRY DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED FORWARD ENTRY DOOR PORTABLE EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
